# SDR HALA9900086

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-1 CHECK, FOUND CORROSION ON STRINGER NEAR FORWARD FITTINGS.  INSTALLED REPAIR DOUBLER PER 53-40-00 FIGURE 20 AND ESC 7349, DATED 3/17/99.  (M)
